Alert archive / Indiana / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 85, NWS Indianapolis, IN

April 7, 2006Daviess County, Knox County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 7, 2006, 3:44 PM CDT for Daviess County, Knox County, Indiana. It was in force for 35 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2006, 3:44 PM CDT (20:44 UTC)
Expired
Apr 7, 2006, 4:19 PM CDT
In force
35 min
Issued by
NWS Indianapolis, IN
Area
Counties, with a storm outline in the text

Counties Daviess County, IN, Knox County, IN

The radar

The Evansville,IN radar (KVWX), 55 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 3:44 PM CDTHAIL 0.75Vincennes, IN
Apr 7, 3:45 PM CDTHAIL 0.754 E Vincennes, IN
Apr 7, 3:45 PM CDTHAIL 1Vincennes, IN
Apr 7, 3:48 PM CDTHAIL 1.754 E Vincennes, IN
Apr 7, 3:55 PM CDTHAIL 1Vincennes, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 12:52 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
1690 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 072044 RRA
SVRIND
INC027-083-072130-
/O.NEW.KIND.SV.W.0085.060407T2044Z-060407T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
344 PM CDT FRI APR 7 2006

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL DAVIESS COUNTY IN SOUTHWEST INDIANA
  CENTRAL KNOX COUNTY IN SOUTHWEST INDIANA
  THIS INCLUDES THE CITY OF VINCENNES

* UNTIL 430 PM CDT

* AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR VINCENNES...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MONROE CITY AROUND 355 PM CDT...
  WHEATLAND AROUND 400 PM CDT...
  BICKNELL AROUND 410 PM CDT...
  EDWARDSPORT AROUND 415 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3866 8758 3852 8756 3870 8703 3887 8725

$$

JB
2 follow-up statements
000 
WWUS53 KIND 072104
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
503 PM EDT FRI APR 7 2006

INC027-083-072130-
/O.CON.KIND.SV.W.0085.000000T0000Z-060407T2130Z/
DAVIESS-KNOX-
403 PM CDT FRI APR 7 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR WEST CENTRAL DAVIESS AND CENTRAL KNOX COUNTIES...

AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR BICKNELL...OR ABOUT 13 MILES EAST
OF VINCENNES...MOVING NORTHEAST AT 40 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
INDIANA.

LAT...LON 3866 8758 3852 8756 3870 8703 3887 8725

$$

NIELD
000 
WWUS53 KIND 072119
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
520 PM EDT FRI APR 7 2006

INC027-083-072130-
/O.CAN.KIND.SV.W.0085.000000T0000Z-060407T2130Z/
DAVIESS-KNOX-
420 PM CDT FRI APR 7 2006

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DAVIESS AND
CENTRAL KNOX COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
INDIANA.

LAT...LON 3866 8758 3852 8756 3870 8703 3887 8725

$$

NIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 12:50 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Apr 7, 12:50 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
150 PM EDT FRI APR 7 2006

.DISCUSSION...MODELS ARE IN DECENT AGREEMENT. WL USE BLEND.

MAIN FORECAST DILEMMA THIS TIME AROUND WL BE TIMING OF PRECIP ENDING
TONIGHT.

.SHORT TERM...
FRONTAL BOUNDARY ACROSS NORTHERN INDIANA IS BEGINNING TO MOVE SOUTH
AT 18Z INTO AN INCREASINGLY MOIST AND UNSTABLE AIRMASS.  17Z CAPES
HAVE INCREASED TO 2500 OVER MUCH OF THE AREA WITH LITTLE REMAINING
CIN.  EXPECT THE FRONT TO MOVE SOUTH ACROSS THE FA THIS AFTERNOON
AND EVENING EXITING BY 03Z.  INSTABILITY AND DEEP LAYER SHEAR
INDICATE A GOOD CHANCE FOR SEVERE STORMS WITH DAMAGING WINDS AND
LARGE HAIL THE MAIN THREAT. TEMPS WL GENERALLY BE IN THE UPPER 30S
AFT FROPA. MOS GUIDANCE LOOKS GOOD. WL USE BLEND.

.SATURDAY THROUGH MID WEEK...
SATURDAY WL START A NICE STREAK WHEN IT COMES TO QUITE WX. HIGH
PRESSURE WL SLIDE INTO FA DURING THE DAY. TIME SECTIONS SHOWING LOW
CLOUDINESS BREAKING UP BY EARLY TO MID MORNING AS PLENTY OF DOWNWARD
MOTION MVS INTO CWA. CAA QUICKLY FOLLOWS AS HIGH PRESSURE SINKS
ACROSS FA. H85 WINDS COME OUT OF THE N/NE AT 20-25KT WITH TEMPS
FALLING TO AROUND -6C ACROSS NRN FA BY 18Z. LATE AFTERNOON SUN
SHOULD ALLOW TEMPS TO REMAIN IN THE UPPER 40S TO LOWER 50S EVEN WITH
FALLING H85 TEMPS. MOS GUIDANCE HAS A GOOD HANDLE ON OVRALL TEMPS.
WL USE BLEND.

TIME SECTIONS CONT TO INDICATE MOSTLY CLEAR SKIES ACROSS CTRL
INDIANA SAT NGT. THIS WL ALLOW FOR GOOD RADIATIONAL COOLING. TEMPS
ARE EXPECTED TO DROP DOWN INTO THE UPPER 20S TO LOWER 30S. CAA CONTS
BUT STARTS TO WEAKEN SOMEWHAT. MOS GUIDANCE CONTS TO LOOK
REASONABLE. WL USE BLEND.

RIDGE OF HIGH PRESSURE CONTS TO DOMINATE WX FOR START OF WEEK. TEMPS
ARE EXPECTED TO CLIMB BACK INTO THE 60S AND 70S BY EARLY TO MID
WEEK. NEXT CHANCE FOR PRECIP APPEARS TUE NGT INTO WED NGT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...JO
SATURDAY THROUGH MID WEEK...JB
Hazardous weather outlook, Apr 7, 12:00 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
100 PM EDT FRI APR 7 2006

INZ021-028>031-035>049-051>057-060>065-067>072-081100-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1250 PM CDT FRI APR 7 2006 /1150 AM EDT FRI APR 7 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM ACTIVITY IS EXPECTED TO BEGIN AROUND OR SHORTLY AFTER 2
PM EDT ACROSS CENTRAL INDIANA. STORMS WILL BE SCATTERED
ACROSS ALL OF CENTRAL INDIANA THIS AFTERNOON.  SOME OF THESE STORMS
WILL BE SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS.  A MORE
ORGANIZED AREA OF STORMS WILL ALSO DEVELOP ALONG A COLD FRONT DRAPED
OVER NORTHERN INDIANA THIS AFTERNOON.  THE SQUALL LINE THAT DEVELOPS
WILL MOVE SOUTH THROUGH THE REGION THROUGH EARLY EVENING. THE MAIN
THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. HOWEVER
THERE IS A SMALL CHANCE OF TORNADOES SOUTH OF A TERRE HAUTE TO
SHELBYVILLE LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE TOWARDS THE MIDDLE OF NEXT WEEK.
AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED.

IN ADDITION...LOWLAND RIVER FLOODING IS EXPECTED TO DEVELOP FROM
LATE THIS WEEKEND INTO EARLY NEXT WEEK ALONG PORTIONS OF THE
WHITE...EAST FORK OF THE WHITE...AND THE EEL RIVERS IN WEST
CENTRAL AND SOUTHWEST INDIANA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING BETWEEN
200 PM EDT...100 PM CDT TO AROUND 800 PM EDT...700 PM CDT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WEATHER.GOV/IND (ALL LOWERCASE)

JAS/OGREN

In the hours before

Local storm report, Apr 7, 3:25 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             3 SSE FISHERS           39.91N 86.00W
04/07/2006  U0.75 INCH       MARION             IN   AMATEUR RADIO

            DIME HAIL AT GEIST RESERVOIR SEVERELY REDUCING
            VISIBILITY.

0420 PM     HAIL             1 SE FISHERS            39.94N 86.01W
04/07/2006  U1.00 INCH       HAMILTON           IN   AMATEUR RADIO

&&

NIELD
Local storm report, Apr 7, 3:28 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
428 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             7 N FRANKFORT           40.38N 86.51W
04/07/2006  E0.88 INCH       CLINTON            IN   LAW ENFORCEMENT

            NICKEL HAIL REPORTED BY COUNTY SHERIFF 1.5 MILES EAST OF
            MORAN.

0427 PM     HAIL             1 N NASHVILLE           39.22N 86.24W
04/07/2006  U1.00 INCH       BROWN              IN   AMATEUR RADIO

&&

NIELD
Local storm report, Apr 7, 3:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
430 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             5 NE NASHVILLE          39.25N 86.17W
04/07/2006  E0.50 INCH       BROWN              IN   TRAINED SPOTTER

0425 PM     HAIL             15 NE BLOOMFIELD        39.18N 86.74W
04/07/2006  E1.00 INCH       OWEN               IN   LAW ENFORCEMENT

&&

MSHARTRA
Local storm report, Apr 7, 3:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
435 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             BLOOMINGTON             39.17N 86.52W
04/07/2006  E2.00 INCH       MONROE             IN   TRAINED SPOTTER

0400 PM     HAIL             BLOOMINGTON             39.17N 86.52W
04/07/2006  E1.00 INCH       MONROE             IN   PUBLIC

0407 PM     HAIL             INDIANAPOLIS            39.78N 86.15W
04/07/2006  E0.50 INCH       MARION             IN   TRAINED SPOTTER

0407 PM     HAIL             INDIANAPOLIS            39.78N 86.15W
04/07/2006  E0.50 INCH       MARION             IN   TRAINED SPOTTER

&&

MSHARTRA
Local storm report, Apr 7, 3:38 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
438 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             1 W BLOOMINGTON         39.17N 86.54W
04/07/2006  U1.75 INCH       MONROE             IN   TRAINED SPOTTER

0429 PM     HAIL             1 W BLOOMINGTON         39.17N 86.54W
04/07/2006  U0.75 INCH       MONROE             IN   TRAINED SPOTTER

0435 PM     HAIL             1 E PENDLETON           40.00N 85.72W
04/07/2006  U0.75 INCH       MADISON            IN   TRAINED SPOTTER

&&

NIELD
Local storm report, Apr 7, 3:41 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
441 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             7 NE NASHVILLE          39.28N 86.14W
04/07/2006  E1.75 INCH       BROWN              IN   TRAINED SPOTTER

            HAIL COVERING THE GROUND

&&

MSHARTRA

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 1:15 PM CDTSevere Thunderstorm WarningINDParke, Putnam35 min
Apr 7, 1:33 PM CDTSevere Thunderstorm WarningINDBoone, Clinton42 min
Apr 7, 1:37 PM CDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Shelby38 min
Apr 7, 1:39 PM CDTSevere Thunderstorm WarningINDBoone, Hendricks, Marion, Montgomery, Putnam51 min
Apr 7, 1:55 PM CDTSevere Thunderstorm WarningINDHamilton, Madison, Marion50 min
Apr 7, 1:56 PM CDTSevere Thunderstorm WarningINDHenry, Randolph49 min
Apr 7, 1:58 PM CDTSevere Thunderstorm WarningINDBoone, Montgomery32 min
Apr 7, 1:59 PM CDTSevere Thunderstorm WarningINDTipton31 min
Apr 7, 2:10 PM CDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Rush40 min
Apr 7, 2:13 PM CDTSevere Thunderstorm WarningINDBoone, Clinton32 min
Apr 7, 2:20 PM CDTSevere Thunderstorm WarningINDHamilton, Marion25 min
Apr 7, 2:21 PM CDTSevere Thunderstorm WarningINDGreene, Monroe, Owen39 min
Apr 7, 2:28 PM CDTSevere Thunderstorm WarningINDHoward, Tipton32 min
Apr 7, 2:42 PM CDTSevere Thunderstorm WarningINDHoward, Tipton33 min
Apr 7, 2:46 PM CDTSevere Thunderstorm WarningINDDelaware29 min
Apr 7, 2:46 PM CDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion24 min
Apr 7, 2:48 PM CDTTornado WarningINDHamilton, Hancock, Madison27 min
Apr 7, 2:54 PM CDTTornado WarningINDBrown, Monroe42 min
Apr 7, 2:56 PM CDTTornado WarningINDHoward, Tipton28 min
Apr 7, 3:03 PM CDTSevere Thunderstorm WarningINDRandolph12 min
Apr 7, 3:18 PM CDTSevere Thunderstorm WarningINDGreene, Monroe27 min
Apr 7, 3:19 PM CDTSevere Thunderstorm WarningINDDelaware, Hamilton, Hancock, Henry, Madison, Marion41 min
Apr 7, 3:21 PM CDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard29 min
Apr 7, 3:33 PM CDTTornado WarningINDBartholomew, Brown, Shelby28 min
Apr 7, 3:34 PM CDTSevere Thunderstorm WarningINDHoward, Tipton41 min
Apr 7, 3:40 PM CDTSevere Thunderstorm WarningINDGreene, Monroe, Owen50 min
Apr 7, 3:43 PM CDTSevere Thunderstorm WarningINDClay, Owen, Sullivan, Vigo47 min
Apr 7, 3:44 PM CDTSevere Thunderstorm WarningINDDecatur31 min
Apr 7, 3:49 PM CDTSevere Thunderstorm WarningINDHenry16 min
Apr 7, 3:49 PM CDTSevere Thunderstorm WarningINDJackson, Jennings41 min
Apr 7, 3:52 PM CDTSevere Thunderstorm WarningINDBrown, Greene, Johnson, Lawrence, Monroe38 min
Apr 7, 3:53 PM CDTSevere Thunderstorm WarningINDTipton37 min
Apr 7, 3:55 PM CDTSevere Thunderstorm WarningINDRandolph35 min
Apr 7, 3:56 PM CDTSevere Thunderstorm WarningINDKnox24 min
Apr 7, 3:59 PM CDTSevere Thunderstorm WarningINDDecatur, Rush, Shelby46 min
Apr 7, 4:00 PM CDTSevere Thunderstorm WarningINDBartholomew, Decatur, Shelby45 min
Apr 7, 4:03 PM CDTSevere Thunderstorm WarningINDMadison27 min
Apr 7, 4:17 PM CDTTornado WarningINDBrown, Monroe, Morgan28 min
Apr 7, 4:26 PM CDTSevere Thunderstorm WarningINDHenry30 min
Apr 7, 4:31 PM CDTSevere Thunderstorm WarningINDBrown, Greene, Monroe, Owen41 min
Apr 7, 4:35 PM CDTFlash Flood WarningINDDecatur3 hr
Apr 7, 4:39 PM CDTTornado WarningINDDecatur, Jennings48 min
Apr 7, 4:43 PM CDTSevere Thunderstorm WarningINDJennings14 min
Apr 7, 4:48 PM CDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Shelby41 min
Apr 7, 4:52 PM CDTSevere Thunderstorm WarningINDBartholomew, Daviess, Jackson, Lawrence, Martin38 min
Apr 7, 4:54 PM CDTSevere Thunderstorm WarningINDHamilton, Marion40 min
Apr 7, 5:06 PM CDTSevere Thunderstorm WarningINDHancock, Henry, Rush39 min
Apr 7, 5:49 PM CDTSevere Thunderstorm WarningINDHenry17 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.